# SDR SIMA20170714001

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,109 hours, 27,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENGY LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED THE LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD.
